She is just 5-month old, and everything growing well before first cyanosis on her lips this Dec 22d. Before cyanosis occurred, she has continued loosing bowels since two weeks ago.
And then went to hospital, the EEG tells us that her brain is with abnormal discharge. I was so hurt on this news! And I also doubled that, it is so unbelievable for, so I need your help to clarify the questions on my mind. Great thanks to you!
1. Does it must be seizure?
2. Should the treatment be having drug "Levetiracetam"? And how long will it take?
3. Any possible it can be automated recured during her growing up stage, when her brain is fullly developed?
4. Will it be Dravet's?
Her situation is just cyanosis on her lips under 1minutes and then recovered by herself at that three days. But without any cyanosis now before taking medication.
What were the other symptoms in your 5 month old child? Seizures can occur due to many causes like an electrolyte imbalance, whether due to disease or a genetic disorder, brain defects, genetic syndromes, infections etc. It is possible that your baby has seizures. The choice of anticonvulsant and duration of therapy depend on the cause of seizure and type of seizure. Anticonvulsant medication concentrations must be monitored by regular laboratory checks to ensure the medication is at a therapeutic level. The course of disease varies in every child and depends on the cause. In Dravet syndrome which is severe myoclonic epilepsy of infancy there are frequent febrile seizures and diagnosis is made by clinical examination and tests for an SCN1A gene mutation. I will advise you to discuss your concerns and queries with the neurologist before starting any antiepileptic. Do keep me posted.
Best wishes and take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.